Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 511, NWS Tulsa, OK

September 23, 2006Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2006, 2:55 AM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2006, 2:55 AM CDT (07:55 UTC)
Expired
Sep 23, 2006, 3:45 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 3:00 AM CDTTSTM WND GST 601 E Broken Arrow, OKESTIMATED 50 TO 60 MPH WINDS NEAR WAGONER COUNTY LINE.
Sep 23, 3:02 AM CDTTSTM WND DMG2 E Broken Arrow, OKLARGE TREE REPORTED DOWN JUST SOUTH OF 81ST ST SOUTH AND ABOUT A HALF MILE EAST OF THE TULSA/WAGONER COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3079 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 230755
SVRTSA
OKC143-145-230845-
/O.NEW.KTSA.SV.W.0511.060923T0755Z-060923T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 345 AM CDT

* AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BROKEN ARROW TO 6 MILES WEST OF BIXBY...MOVING
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIXBY...
  BROKEN ARROW...ONETA AND COWETA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3612 9587 3587 9603 3592 9555 3615 9559

$$
3 follow-up statements
000 
WWUS54 KTSA 230812
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT SAT SEP 23 2006

OKC143-145-230845-
/O.CON.KTSA.SV.W.0511.000000T0000Z-060923T0845Z/
TULSA OK-WAGONER OK-
312 AM CDT SAT SEP 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WAGONER AND TULSA COUNTIES...

AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ONETA TO COWETA TO
LEONARD...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COWETA AND
WAGONER.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3611 9582 3590 9590 3592 9529 3608 9528
      3607 9557 3615 9559

$$
000 
WWUS54 KTSA 230835
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT SAT SEP 23 2006

OKC143-230844-
/O.CAN.KTSA.SV.W.0511.000000T0000Z-060923T0845Z/
TULSA OK-
334 AM CDT SAT SEP 23 2006

...THE SEVERE THUNDERSTORM WARNING FOR TULSA COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST OF TULSA COUNTY.

LAT...LON 3610 9566 3590 9574 3592 9529 3608 9528
      3607 9557 3615 9559

$$

OKC145-230845-
/O.CON.KTSA.SV.W.0511.000000T0000Z-060923T0845Z/
WAGONER OK-
334 AM CDT SAT SEP 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WAGONER COUNTY...

AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF WAGONER TO 8 MILES NORTHWEST OF
WAGONER TO COWETA...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3610 9566 3590 9574 3592 9529 3608 9528
      3607 9557 3615 9559

$$
000 
WWUS54 KTSA 230846
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT SEP 23 2006

OKC145-230855-
/O.EXP.KTSA.SV.W.0511.000000T0000Z-060923T0845Z/
WAGONER OK-
345 AM CDT SAT SEP 23 2006

...THE SEVERE THUNDERSTORM WARNING FOR WAGONER COUNTY EXPIRES AT 345
AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 45 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.

LAT...LON 3610 9566 3590 9574 3592 9529 3608 9528
      3607 9557 3615 9559

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 2:54 AM CDT, 1 minute earlier.

Area forecast discussion, Sep 23, 2:54 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT SAT SEP 23 2006

.MESOSCALE UPDATE...

AT 230 AM...THE COLD FRONT WAS LOCATED NEAR INTERSTATE 44...WITH
SIGNIFICANT PRESSURE RISES OF 3 TO OVER 4 MB OVER THE LAST 3 HOURS
OCCURRING BEHIND THE FRONT. UPPER 60S TO 70 DEGREE DEW POINTS HAVE
SURGED FURTHER NORTH AHEAD OF THE FRONT FROM NEAR CLAREMORE TO THE
RED RIVER. THIS HAS LEAD TO A WEAKENING OF THE CAP AND A DECREASE
IN LI VALUES IF -1 TO -3 DEG. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED ALONG THE FRONT...BUT HAVE NOT BEEN ABLE TO DEVELOP IN
THE STRONGER CAPPED AREA OF THE FAR NORTHEAST CORNER OF OKLAHOMA.

0-1 KM SHEAR VALUES OF 25 TO 35 KNOTS...AND 0-1 KM HELICITY VALUES
OF OVER 200 M2/S2 WILL KEEP THE THREAT OF SEVERE STORMS GOING
ALONG AND AHEAD OF THE FRONT. ALTHOUGH STRONG WINDS AND HAIL WILL
BE THE GREATEST THREAT...ROTATION ALONG THE FRONT EDGE OF THE LINE
OF STORMS...IN ADDITION TO EMBEDDED SUPERCELLS...WILL BE POSSIBLE
GIVEN THE SHEAR AND HELICITY VALUES.

THE GREATEST HELICITY AND SHEAR WERE OCCURRING ACROSS SOUTHEAST
OKLAHOMA...WHERE 0-1 KM HELICITY VALUES WERE IN EXCESS OF 350
M2/S2. TEMPERATURES REMAINED IN THE LOW 80S WITH DEW POINTS IN THE
LOW 70S AT 230 AM...AND THIS AREA WILL NEED TO BE MONITORED
CLOSELY AS THE FRONT APPROACHES TO PROVIDE STRONG LIFT DURING THE
NEXT FEW HOURS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

NMK
Hazardous weather outlook, Sep 22, 12:54 PM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI SEP 22 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT FRI SEP 22 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=51.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
EARLY THIS AFTERNOON A DRYLINE WAS LOCATED FROM NOWATA TO OKEMAH
TO ARDMORE. THE DRYLINE WILL MOVE EAST THIS AFTERNOON TO NEAR A
MIAMI TO MCALESTER LINE BEFORE STALLING AND THEN RETREATING BACK
TO THE WEST THIS EVENING.

DEW POINTS WILL REMAIN BETWEEN 65 AND 70 DEGREES AHEAD OF THE DRY
LINE THIS AFTERNOON. STRONG INSTABILITY COMBINED WITH STRONG
SHEAR WILL SET THE STAGE FOR A SEVERE WEATHER EVENT TO THE EAST OF
THE DRY LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE
LIKELY WITH THE POTENTIAL FOR STRONG LONG LIVED TORNADOES FROM
MID AFTERNOON INTO THE EVENING...ESPECIALLY IN FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

AS THE DRYLINE RETREATS WEST THIS EVENING AND A COLD FRONT MOVES
INTO THE AREA FROM THE NORTHWEST OVERNIGHT...THE SEVERE WEATHER
THREAT WILL EXPAND BACK TO THE NORTHWEST. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE STORMS ALONG THE COLD FRONT ALONG
WITH A SMALL TORNADO THREAT.

IN ADDITION TO THE STORM RISK...FIRE WEATHER WILL AGAIN BE A
CONCERN TODAY. LOW RELATIVE HUMIDITIES BEHIND THE DRY LINE AND
BREEZY SOUTH TO SOUTHWEST WINDS COMBINED WITH DRY VEGETATION WILL
INCREASE THE RISK OF FIRES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT WILL MOVE ACROSS THE REST OF THE AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING FROM NORTH TO SOUTH. A FEW
STORMS MAY STILL BE SEVERE AHEAD OF THE FRONT SATURDAY MORNING.
BREEZY NORTHWEST WINDS AND LOWER RELATIVE HUMIDITES BEHIND THE
FRONT WILL INCREASE THE FIRE DANGER AGAIN SATURDAY AFTERNOON IN
AREAS WHERE RAINFALL REMAINS LIMITED THIS AFTERNOON AND TONIGHT.

HIGH PRESSURE WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY
BRINGING DRY AND MILD WEATHER TO THE AREA INTO THE MIDDLE OF NEXT
WEEK. A SMALL CHANCE OF THUNDERSTORMS WILL EXIST WEDNESDAY AND
THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION WILL REMAIN POSSIBLE INTO SATURDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 23, 1:42 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SAT SEP 23 2006

ARZ020-230715-
FRANKLIN AR-
142 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTY:

IN WEST CENTRAL ARKANSAS
     FRANKLIN

AT 142 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF FERN TO 4 MILES WEST OF VESTA...
MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PARADISE...ALIX...TAFT...OZARK...PETER PENDER...
VESTA...MEG...DENNING...CECIL...ALTUS...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 23, 1:43 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     TSTM WND DMG     VIAN                    35.50N 94.97W
09/23/2006                   SEQUOYAH           OK   LAW ENFORCEMENT

            POWER LINES DOWN

&&

NMK
Local storm report, Sep 23, 1:55 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             NATURAL DAM             35.65N 94.39W
09/23/2006  E1.50 INCH       CRAWFORD           AR   LAW ENFORCEMENT

&&

NMK
Special weather statement, Sep 23, 2:04 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CDT SAT SEP 23 2006

OKZ062-063-230745-
DELAWARE OK-MAYES OK-
204 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     DELAWARE AND MAYES

AT 204 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF LOCUST GROVE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...
LOCUST GROVE...ROSE...SALINA...SPAVINAW AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 23, 2:20 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT SAT SEP 23 2006

OKZ061-230745-
ROGERS OK-
220 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     ROGERS

AT 220 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CLAREMORE...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL AND BUSHYHEAD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 23, 2:50 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT SAT SEP 23 2006

OKZ057-060>062-067-230830-
CRAIG OK-MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
250 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CRAIG...ROGERS...MAYES...TULSA AND WAGONER

AT 250 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF VINITA TO 30 MILES SOUTHWEST OF
GLENPOOL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...ONETA...VINITA...KETCHUM...BIG CABIN...PRYOR...STRANG...ADAIR
AND PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:19 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha56 min
Sep 22, 7:25 PM CDTSevere Thunderstorm WarningTSALatimer65 min
Sep 22, 7:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
Sep 22, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Sep 22, 8:11 PM CDTSevere Thunderstorm WarningTSAChoctaw2 hr
Sep 22, 8:16 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 22, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore82 min
Sep 22, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair34 min
Sep 22, 8:47 PM CDTTornado WarningTSAChoctaw58 min
Sep 22, 8:52 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee53 min
Sep 22, 9:15 PM CDTSevere Thunderstorm WarningTSAPushmataha90 min
Sep 22, 9:20 PM CDTSevere Thunderstorm WarningTSAMcIntosh55 min
Sep 22, 9:22 PM CDTSevere Thunderstorm WarningTSAAdair53 min
Sep 22, 9:41 PM CDTSevere Thunderstorm WarningTSAMuskogee64 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSACherokee27 min
Sep 22, 10:18 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Sep 22, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
Sep 22, 11:42 PM CDTTornado WarningTSAMcIntosh48 min
Sep 22, 11:45 PM CDTSevere Thunderstorm WarningTSAOkmulgee45 min
Sep 22, 11:50 PM CDTSevere Thunderstorm WarningTSASequoyah40 min
Sep 22, 11:53 PM CDTSevere Thunderstorm WarningTSAMuskogee52 min
Sep 23, 12:25 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Sep 23, 12:30 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Sep 23, 12:45 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner60 min
Sep 23, 1:22 AM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah23 min
Sep 23, 3:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers39 min
Sep 23, 5:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Sep 23, 6:32 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg47 min
Sep 23, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.